RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 315–322 (Mi tvp3589)  

This article is cited in 7 scientific papers (total in 7 papers)

Asymptotically Efficient Nonparametric Estimation of Functionals on Spectral Density with Zeros

M. S. Gynovyan


Full text: PDF file (1042 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 296–303

Bibliographic databases:

Received: 02.12.1985

Citation: M. S. Gynovyan, “Asymptotically Efficient Nonparametric Estimation of Functionals on Spectral Density with Zeros”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 315–322; Theory Probab. Appl., 33:2 (1988), 296–303

Citation in format AMSBIB
\Bibitem{Gin88}
\by M.~S.~Gynovyan
\paper Asymptotically Efficient Nonparametric Estimation of Functionals on Spectral Density with Zeros
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 315--322
\mathnet{http://mi.mathnet.ru/tvp3589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954578}
\zmath{https://zbmath.org/?q=an:0695.62107}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 296--303
\crossref{https://doi.org/10.1137/1133045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3589
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Sahakian, M. S. Ginovyan, “On the central limit theorem for Toeplitz quadratic forms of stationary sequences”, Theory Probab. Appl., 49:4 (2005), 612–628  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Ginovyan M.S., Sahakyan A.A., “Error Bounds for Approximations of Traces of Products of Truncated Toeplitz Operators”, Journal of Contemporary Mathematical Analysis–Armenian Academy of Sciences, 43:4 (2008), 195–205  crossref  mathscinet  isi
    3. Ginovyan M.S., Sahakyan A.A., “A note on approximations of traces of products of truncated Toeplitz matrices”, Journal of Contemporary Mathematical Analysis–Armenian Academy of Sciences, 44:4 (2009), 262–269  crossref  mathscinet  zmath  isi
    4. Theory Probab. Appl., 56:1 (2012), 57–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Shomakhov A.Yu., “Ob otsenke skorosti skhodimosti matematicheskogo ozhidaniya statistiki ln k lineinomu funktsionalu ot spektralnoi plotnosti l(f) statsionarnoi gaussovskoi posledovatelnosti”, Vestnik rossiiskogo universiteta druzhby narodov. seriya: matematika, informatika, fizika, 2012, no. 2, 33–42  elib
    6. Ginovyan M.S., Sahakyan A.A., “On the Trace Approximations of Products of Toeplitz Matrices”, Stat. Probab. Lett., 83:3 (2013), 753–760  crossref  isi
    7. Ginovyan M.S., Sahakyan A.A., “On the Trace Approximation Problem for Truncated Toeplitz Operators and Matrices”, J. Contemp. Math. Anal.-Armen. Aca., 49:1 (2014), 1–16  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:90
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020